# SDR HEEA0014683

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 3212 · Emergency Flotation Section
- Part: Gauge
- Part number: 212073905001
- Condition: Failed
- Location: Float
- Part time: 1,530 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAUGE ON RIGHT FLOAT BOTTLE READS INACCURATE.  REPLACED WITH SERVICEABLE GAUGE.
